# SDR JJBA20240304021

- Difficulty date: February 13, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/WELL, CRACK FOUND ON NLG UP-LOCK AFT CROSSBEAM. REMOVED AND REPLACED
